On the moment problem in locally convex spaces
Doklady Akademii Nauk, Tome 209 (1973) no. 3, pp. 562-564
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_209_3_a11,
author = {V. S. Retakh},
title = {On the moment problem in locally convex spaces},
journal = {Doklady Akademii Nauk},
pages = {562--564},
year = {1973},
volume = {209},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_209_3_a11/}
}
V. S. Retakh. On the moment problem in locally convex spaces. Doklady Akademii Nauk, Tome 209 (1973) no. 3, pp. 562-564. http://geodesic.mathdoc.fr/item/DAN_1973_209_3_a11/